# SDR FDEA201203120889

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING  (FLAP SIDE) INBD FLAP OTBD HINGE OTBD PIVOT HOLE FOUND STEP HOLE.   REPAIRED IAW EA 1-5750-160001, PART 1.  EXISTING HOLE DIA.1.282" /1.192", MAX ALLOWABLE HOLE DIA 1.220".  NEW BUSHING   FABRICATED AND INSTALLED IAW EA 1-5750-160001 PART 1, STEP 4 AND 5 .  REPAIR CLASSIFIED MAJOR IAW 6-2-100, REV 114.
